Couldn't find what you looking for?

TRY OUR SEARCH!

Just bought a tempurpedic topper. Broke out in horrible hives for 2 weeks so far. Still going through this awful experience.

Loading...

That is a horrible thing to buy something for your comfort, only to break out in unbearable hives.

Reply

Loading...


What you need to do is get rid of this topper first thing if this is the culprit. Then you should go buy some antihistamine from the store. This can be diphenhydramine or more commonly called Benedryl. Take about 50 mg of this at bedtime since it will make you drowsy and see if your hives go away with this medication. If not, you may add loratidine or Claritin daily to see if that gives you any relief. I have a bad time with hives all the time and I was on 4-5 different antihistamine medications at the same time to get them under control a couple of years ago. Now I take a prescription antihistamine to control them. If you find that over the counter medication is not helping, you may need to see an allergist about getting them under control.
Reply

Loading...